MAUDE Adverse Event Report: QUICK-SET PARADIGM; UNO QUICK-SET 60/9 PCC MCAN

QUICK-SET PARADIGM; UNO QUICK-SET 60/9 PCC MCAN
Model Number MMT-397600
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
Unomedical reference number: (b)(4).Event occurred in (b)(6).It was reported that the patient's infusion set's tubing came apart at the reservoir/ site, while the patient was walking/ sitting down.Reportedly, the sites got broken and the tubing popped out of the site end.The site location was the patient's right upper buttock and the pump was on the same side.The infusion had been used for the first day.Moreover, the infusion sets were not stored or used in a place where they might have been exposed to extreme temperatures and humidity.There was no stress or pull on the tubing and the pump was not dropped with the set connected to the patient's body.

Brand Name
QUICK-SET PARADIGM
Common Device Name
UNO QUICK-SET 60/9 PCC MCAN
MDR Report Key11460998
Report Number3003442380-2021-00169
Device Sequence Number17299418
Product Code FPA
UDI-Device Identifier05705244006393
UDI-Public05705244006393
Combination Product (Y/N)Y
PMA/510(K) Number
K160648
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date05/01/2023
Device Model NumberMMT-397600
Device Lot Number5321879
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/03/2021
Initial Report FDA Received Date03/11/2021
Patient Sequence Number1